Could these symptoms all be related to Fibromyalgia, which I was diagnosed with in Spring of 98.
It all starts out if I get over heated, whether it be in the shower, or standing and cooking in front of a hot stove, or if I'm shopping in a hot store and get over heated. Then in the pit of my stomach I begin to feel nauseous. This is followed by an intense feeling that I'm going to faint. I have to lie down, or I'm pretty sure I would. Then I break out with a sweat all over my body whic is followed by a shaky feeling inside. It's not visible shaking, just feels that way inside my body. While lying down, all these feelings seem to wash over me like waves, until it finally passes. It lasts about 10 - 15 minutes. Years ago, I would get this way in the morning when I was standing, getting ready to go to work. At the time, I was being treated for Irritible Bowel. Years passed w/o these symptoms, then maybe about 2 - 3 years ago, they began again, first while in the shower. Of course, now I take cooler showers and I tend to be okay, but now it seems whenever I get over heated, it comes on. There have been times it was so bad, I had to get out of the shower, soaking wet to go lie on my bed.
Thanks so much for any advice or help.
Ivana Zoloft (no, I do not take Zoloft; used to, now I take Lexapro.) :)
Along with the Fibromyalgia, I also have high blood pressure, which is being treated, high cholesterol, take Lipitor and I have GERD which I take meds for. I have arthritis as well.
Have you ever been tested for Lyme Disease, or Pathogenic Mycoplasmas?
Check out www.immed.org for more on this. Your Doctor may not be familiar with this.
I have an intuition about your GERD. You may be deficient in some key nutrients
because of this.
Please check the following article
Your overheating symptoms could be related to your FMS as part of the Mycoplasma
Infection or co-infection and it's implication with your neurological heat sensing, or could be a sub-type of Heat Urticaria -a very rare condition. Chances are it is FMS related.
Also look into the potentially serious side effects of your medications.
Lipidor for example, inhibits the production of co-enzyme Q10 in the liver, an important agent for proper cellular energy production.
There is in fact a program in place to study the side effects of the use of drugs like Lipitor and covers the CoQ10 deficiency problem.
Please discuss this with your Dr. to find out about the possibility of Q10 supplementation.
Please do your own research, and always check with your health care professional before making any decisions regarding your health.
Hope this helps you find the answers you are looking for.
Post again if you have any questions.
Please do a drug interaction search on the web...
Lexapro and lipitor and any other meds you take.
Fibro can cause all kinds of wierd symptoms...everyone is different.
I get the "shaky" vibrations and sweats too, plus heart palpitations.
Are you beginning menopause? How is your sugar??
Is there any way you can lower your cholesterol with diet instead of meds? You shouldn't have to take meds to get the "good" cholesterol up...its the bad that all the doctors fuss about. Changing your diet can substantially lower it.
Hi! I am undiagnosed but drs have said possible fibromylandia or MS but I've experienced the same exact symptoms as you. I'm not on any medication. You're medication could be causing it (anything is possible right?) but I was on lexepro a long time ago and I don't remember the dr ever saying that what you described could be a side effect. I don't know enough about fibromylangia to know if that is a symptom of it or not. If it happens to you a lot I'd see a dr for it maybe.
Please forgive me for asking this but could it be hot flashes? I started having those same feelings on and off for months then I started having them anytime during the day or night. I had my hormones checked and walla I was headed to the M. If you get hot at night put a fan facing onto you and that helps tons. Drink lots of ice water. I am on Lyrica 300mg, tramadol 400 mg, Celebrex, Savella , Trazadone and Provigil. And now bio id hormones.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.